# SDR UPS98227140

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Wheel Well
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FALSE WHEEL WELL FIRE WARNING WENT OUT ON GEAR EXTENTION.  INSPECTED LOOPS AND DEFERRED FOR LOOP PER 26-8.
